# SDR HNAA2013071000407

- Difficulty date: July 10, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 52,580 hours, 59,289 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: N15790113
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM TOP OD F/O'S WINDSHIELD IN WARM UP MODE. CREW TURNED OFF WINDSHIELD HEAT AND SMOKE DISSIPATED.  R & R F/O'S WINDSHIELD IAW WC 56-00-00R.  OPS CHECKED GOOD.
